JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STRONGLY π-REGULAR MORITA CONTEXTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STRONGLY π-REGULAR MORITA CONTEXTS
Chen, Huan-Yin;
  PDF(new window)
 Abstract
In this paper, we show that if the ring of a Merits context (A, B, M, N, ) with zero pairings is a strongly -regular ring of bounded index if and only if so are A and B. Furthermore, we extend this result to the ring of a Merits context over quasi-duo strongly -regular rings.
 Keywords
strongly -regular ring;morita context;
 Language
English
 Cited by
1.
Modules over formal matrix rings, Journal of Mathematical Sciences, 2010, 171, 2, 248  crossref(new windwow)
 References
1.
Proc. Amer. Math. Soc., 1996. vol.124. pp.3293-3298 crossref(new window)

2.
Comm. Algebra, 1998. vol.26. pp.4191-4205 crossref(new window)

3.
Comm. Algebra, 1997. vol.25. pp.1009-1021 crossref(new window)

4.
Comm. Algebra, 1988. vol.16. pp.1701-1725 crossref(new window)

5.
Algebra and Represent. Theory, 1999. vol.2. pp.201-207 crossref(new window)

6.
Comm. Algebra, 1999. vol.27. pp.477-492 crossref(new window)

7.
J. Pure. Appl. Algebra, 2000. vol.146. pp.35-44 crossref(new window)

8.
Comm. Algebra, 1999. vol.27. pp.5507-5525 crossref(new window)

9.
Bull Korean Math. Soc., 2000. vol.37. pp.217-227

10.
Kyungpook Math. J., 1998. vol.38. pp.157-161

11.
Kyungpook Math. J., 1997. vol.37. pp.291-295

12.
J. Algebra, 1986. vol.103. pp.437-453 crossref(new window)

13.
Glasgow Math. J., 1995. vol.37. pp.21-31 crossref(new window)

14.
Comm. Algebra, 1997. vol.25. pp.661-670 crossref(new window)